# SDR SWAA087391

- Difficulty date: December 24, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 41,571 hours, 34,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT SIDE OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
